One-dimensional anyons with competing δ-function and derivative δ-function potentials

Citation

Batchelor, M, Guan, X & Kundu, A 2008, 'One-dimensional anyons with competing δ-function and derivative δ-function potentials', Journal of Physics A: Mathematical and Theoretical, vol. 41, no. 35, pp. 352002 (8).

Year

2008

Fields of Research

  • Integrable Systems (Classical And Quantum)
  • Statistical Mechanics, Physical Combinatorics And Mathematical Aspects Of Condensed Matter

Updated:  16 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers